A 26-year-old male asked:
It's almost 2 years i'm on propranolol 10 and citalopram 20. i have severe intestinal flatulence because of them(i think). is there any drug to take?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
39 years experience
Not related....: There should be other reasons for that.......food, H Pylori, Lactose intolerance, Pancreatic insufficiency, poor combination of food
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated Feb 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.